• Title of article

    On the integrability of the motion of a heavy particle on a tilted cone and the swinging Atwood machine

  • Author/Authors

    H.M. Yehia، نويسنده ,

  • Issue Information
    روزنامه با شماره پیاپی سال 2006
  • Pages
    6
  • From page
    711
  • To page
    716
  • Keywords
    Motion on tilted cone , Integrable system , Swinging Atwood machine
  • Journal title
    Mechanics Research Communications
  • Serial Year
    2006
  • Journal title
    Mechanics Research Communications
  • Record number

    345952